MAUDE Adverse Event Report: ENCORE MEDICAL L.P TAPERFILL HIP; TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 5

ENCORE MEDICAL L.P TAPERFILL HIP; TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 5
Model Number 425-97-005
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - patient fractured femur post operation.Surgeon removed our stem and replaced with a zimmer wager stem.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as fracture.The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could be established.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at hospital and not made available to djo surgical for examination.This investigation is limited in scope as only partial information was provided to djo surgical for review.The revised item was not returned for examination and the lot number was not provided.To adequately investigate this event, the lot number is necessary.If this information is submitted at a future date, this investigation will be re-evaluated.Given the limited information, a search for an invoice (of the previous surgery) produced no results, therefore the item removed could not be identified.Customer complaint history of the reported item showed no present trends or on-going issues that are needing a review.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.No further action is deemed necessary at this time.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
TAPERFILL HIP
Common Device Name
TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 5
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key14307061
Report Number1644408-2022-00631
Device Sequence Number4794649
Product Code LPH
UDI-Device Identifier00888912078634
UDI-Public(01)00888912078634
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130099
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number425-97-005
Device Catalogue Number425-97-005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer05/06/2022
Initial Report FDA Received Date05/06/2022
Supplement Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale